Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2011, 10:36 AM CDT for Williams County, North Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 10:36 AM CDT (15:36 UTC)
- Expired
- Jul 26, 2011, 11:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 10:53 AM CDT | HAIL 1 | Williston, ND | LOCATED AT THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 3.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KBIS 261536
SVRBIS
NDC105-261630-
/O.NEW.KBIS.SV.W.0196.110726T1536Z-110726T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1036 AM CDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 1130 AM CDT/1030 AM MDT/
* AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTHEAST OF TRENTON...OR 6 MILES WEST OF
WILLISTON...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLISTON...SPRING BROOK...EPPING...LEWIS AND CLARK STATE PARK...
WHEELOCK...WHITE TAIL BAY RECREATION AREA...RAY AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4847 10296 4818 10282 4813 10283 4814 10305
4812 10309 4814 10314 4814 10320 4810 10325
4807 10355 4812 10362 4813 10368 4809 10374
4805 10372 4804 10383 4824 10389
TIME...MOT...LOC 1537Z 258DEG 28KT 4815 10372
WIND...HAIL <50MPH 1.00IN
$$
HEINERT3 follow-up statements
397
WWUS53 KBIS 261601
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1101 AM CDT TUE JUL 26 2011
NDC105-261630-
/O.CON.KBIS.SV.W.0196.000000T0000Z-110726T1630Z/
WILLIAMS ND-
1101 AM CDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WILLIAMS COUNTY UNTIL 1130 AM CDT...
AT 956 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES NORTH OF RAWSON...OR 13 MILES SOUTHEAST OF
WILLISTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRING BROOK...EPPING...LEWIS AND CLARK STATE PARK...WHEELOCK...
WHITE TAIL BAY RECREATION AREA...RAY AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF
QUARTERS IN WILLISTON. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4847 10296 4818 10282 4813 10283 4814 10305
4812 10309 4814 10314 4814 10320 4810 10325
4807 10355 4812 10362 4813 10368 4809 10374
4805 10372 4804 10383 4824 10389
TIME...MOT...LOC 1601Z 258DEG 28KT 4800 10340
WIND...HAIL <50MPH 1.00IN
$$
HEINERT525
WWUS53 KBIS 261613
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CDT TUE JUL 26 2011
NDC105-261630-
/O.CON.KBIS.SV.W.0196.000000T0000Z-110726T1630Z/
WILLIAMS ND-
1113 AM CDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WILLIAMS COUNTY UNTIL 1130 AM CDT...
AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR EPPING...OR 16 MILES EAST OF WILLISTON...
MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WHEELOCK...WHITE TAIL BAY RECREATION AREA...RAY AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4831 10361 4847 10296 4818 10282 4813 10283
4814 10305 4812 10309 4814 10310 4814 10320
4810 10325 4810 10345 4813 10353 4819 10359
TIME...MOT...LOC 1613Z 255DEG 34KT 4825 10326
WIND...HAIL <50MPH 1.00IN
$$
HEINERT852
WWUS53 KBIS 261631
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1131 AM CDT TUE JUL 26 2011
NDC105-261641-
/O.EXP.KBIS.SV.W.0196.000000T0000Z-110726T1630Z/
WILLIAMS ND-
1131 AM CDT TUE JUL 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4831 10361 4847 10296 4818 10282 4813 10283
4814 10305 4812 10309 4814 10310 4814 10320
4810 10325 4810 10345 4813 10353 4819 10359
TIME...MOT...LOC 1613Z 255DEG 34KT 4825 10326
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:08 AM CDT, 28 minutes earlier.
Area forecast discussion, Jul 26, 10:08 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1008 AM CDT TUE JUL 26 2011 .UPDATE... UPDATED PRECIPITATION AND WEATHER. && .DISCUSSION... THUNDERSTORMS BEGINNING OVER NORTHWEST NORTH DAKOTA SLIGHTLY FASTER THAN FORECAST AND WILL INCREASE THE PROBABILITY OF PRECIPITATION IN THAT AREA. OTHERWISE GRIDS IN GOOD SHAPE. && .AVIATION... CHANGES TO LATEST TAF ISSUANCE INCLUDE THE POSSIBILITY OF THUNDER NEAR KISN EARLY IN THE TERM...AND THUNDERSTORMS CHANCES ACROSS THE ENTIRE FORECAST AREA THIS AFTERNOON AND EVENING. HAVE ALSO ADDED PERIODS OF MVFR CEILINGS DURING AND AFTER PRECIPITATION. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ003>005-011>013- 019>023-025-034>037-042-045>048-050-051. && SHORT TERM...HW LONG TERM....HW AVIATION...NH
Hazardous weather outlook, Jul 26, 4:47 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 447 AM CDT TUE JUL 26 2011 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-271000- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 447 AM CDT TUE JUL 26 2011 /347 AM MDT TUE JUL 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE THUNDERSTORM OUTBREAK IS POSSIBLE ACROSS CENTRAL NORTH DAKOTA TODAY. WHILE THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL NORTH DAKOTA THIS MORNING...WITH A CHANCE ACROSS THE REMAINING CENTRAL PORTIONS OF THE STATE...OF GREATER CONCERN IS THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA...LIKELY TO FIRST INITIATE ACROSS THE FAR SOUTH CENTRAL...AND THEN ACROSS THE REMAINING CENTRAL PORTIONS OF THE STATE...WITH STORMS CONTINUING INTO THE EVENING. WHILE LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE ACROSS MUCH OF CENTRAL NORTH DAKOTA...THE SOUTH CENTRAL AND JAMES RIVER VALLEY ARE OF PARTICULAR CONCERN. ALL INDICATIONS POINT TO A POTENTIALLY DANGEROUS SEVERE THUNDERSTORM SCENARIO IN THESE AREAS...WITH LARGE HAIL GREATER THAN TWO INCHES IN DIAMETER...DAMAGING WINDS IN EXCESS OF 75 MPH AND THE POSSIBILITY OF LARGE AND LONG TRACK TORNADOES. THOSE ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY SHOULD PAY PARTICULAR ATTENTION TO WEATHER UPDATES THROUGHOUT THE DAY AS A HEIGHTENED RISK FOR SIGNIFICANT SEVERE WEATHER...ESPECIALLY TORNADOES...IS EXPECTED THIS AFTERNOON AND EVENING. HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING IS ALSO LIKELY ACROSS MUCH OF CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR THUNDERSTORMS IS THURSDAY AND FRIDAY NIGHT ACROSS CENTRAL NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. NDZ001-002-009-010-017-018-031>033-040-041-043-044-271000- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 447 AM CDT TUE JUL 26 2011 /347 AM MDT TUE JUL 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS NORTHWEST NORTH DAKOTA THIS MORNING...WITH A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON ACROSS ALL OF WESTERN NORTH DAKOTA. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS ACROSS THE FAR NORTHWEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR THUNDERSTORMS IS THURSDAY AND FRIDAY NIGHT ACROSS WESTERN NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS NORTHWEST NORTH DAKOTA. AYD
In the hours before
Special weather statement, Jul 26, 5:46 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 546 AM CDT TUE JUL 26 2011 NDZ020-022-023-025-034>037-042-045>048-050-051-261700- OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 546 AM CDT TUE JUL 26 2011 /446 AM MDT TUE JUL 26 2011/ ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY TODAY... THE STORM PREDICTION CENTER HAS ISSUED A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY. SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA...LIKELY TO FIRST INITIATE ACROSS THE FAR SOUTH CENTRAL...AND THEN ACROSS THE REMAINING CENTRAL PORTIONS OF THE STATE. SEVERE THUNDERSTORMS ARE LIKELY TO CONTINUE INTO THE EVENING. WHILE LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE ACROSS MUCH OF CENTRAL NORTH DAKOTA...THE SOUTH CENTRAL AND JAMES RIVER VALLEY ARE OF PARTICULAR CONCERN. ALL INDICATIONS POINT TO A POTENTIALLY DANGEROUS SEVERE THUNDERSTORM SCENARIO IN THESE AREAS...WITH LARGE HAIL GREATER THAN TWO INCHES IN DIAMETER...DAMAGING WINDS IN EXCESS OF 75 MPH AND THE POSSIBILITY OF LARGE AND LONG TRACK TORNADOES. THOSE ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY SHOULD PAY PARTICULAR ATTENTION TO WEATHER UPDATES THROUGHOUT THE DAY AS A ELEVATED RISK FOR SIGNIFICANT SEVERE WEATHER...ESPECIALLY TORNADOES...IS EXPECTED THIS AFTERNOON AND EVENING. HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING IS ALSO LIKELY ACROSS MUCH OF CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. AYD
Special weather statement, Jul 26, 9:30 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 930 AM CDT TUE JUL 26 2011 NDZ010-017-018-021-261530- DUNN-MCKENZIE-MCLEAN-MOUNTRAIL- 930 AM CDT TUE JUL 26 2011 ...SPECIAL WEATHER STATEMENT... AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME EAST CENTRAL MCKENZIE COUNTY... MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SKUNK CREEK BAY RECREATION AREA... POUCH POINT RECREATION AREA... 4 BEARS LODGE... NEW TOWN... PARSHALL BAY RECREATION AREA... DEEP WATER CREEK RECREATION AREA... VAN HOOK PARK... RAUB... PARSHALL... RAUB... PLAZA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Special weather statement, Jul 26, 9:47 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 947 AM CDT TUE JUL 26 2011 NDZ009-261545- WILLIAMS- 947 AM CDT TUE JUL 26 2011 ...SPECIAL WEATHER STATEMENT... AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL WILLIAMS COUNTY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRING BROOK... EPPING... ALAMO... WHEELOCK... CORINTH... RAY... TIOGA... MCGREGOR... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Local storm report, Jul 26, 10:18 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 AM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM HAIL EPPING 48.28N 103.36W
07/26/2011 E0.88 INCH WILLIAMS ND PUBLIC
HAIL LASTED FOR 10 MINUTES. LARGEST HAIL SIZE WAS NICKEL
SIZE.
&&
NHEINERTSpecial weather statement, Jul 26, 10:33 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1033 AM CDT TUE JUL 26 2011 NDZ010-011-021-261630- MCLEAN-MOUNTRAIL-WARD- 1033 AM CDT TUE JUL 26 2011 ...SPECIAL WEATHER STATEMENT... AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES WEST OF MINOT TO 40 MILES SOUTHWEST OF MINOT...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MINOT BY 1130 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:08 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 25 min |
| Jul 26, 2:08 PM CDT | Areal Flood Advisory | BIS | Foster, Wells | 12 hr |
| Jul 26, 2:11 PM CDT | Areal Flood Advisory | BIS | McHenry, Mountrail, Renville, Ward | 6 hr |
| Jul 26, 5:39 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 51 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.